PUMA
Istituto di Matematica Applicata e Tecnologie Informatiche     
Bertolazzi E., Manzini G. Limiting strategies for Polynomial Reconstructions in the Finite Volume Approximation of the Linear Advection Equation. Preprint ercim.cnr.ian//2002-1291, 2002.
 
 
Abstract
(English)
A cell-centered semi-discrete Finite Volume method is proposed to accurately solve the time-dependent scalar advection equation. The spatial accuracy is ensured by a piecewise linear reconstruction which requires a suitable limiting strategy to control spurious numerical oscillations. Three different approaches are conceived to limit the approximate solution. Applied NNumerical Mathematics 49 (2004) 277-289.
Subject Finite volumes, linear advection, limiters, non-oscillatory reconstructions, unstructured meshes, PDE, numerical solvers
65N12, 65C20, 65N22



Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional